# SDR SWAA2022030462663

- Difficulty date: March 3, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DEFLECTION PANEL ATTACH ANGLE IS CRACKED; ATTACHED TO TRANSVERSE WEB. / REMOVED & REPLACED ANGLE IAW SRM 51-40-02 & IPC 57-42-51-02; LH WING DEFLECTION PANEL ANGLE ATTACHED TO TRANSVERSE WEB
